| Model Number |
VICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no simliar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of -8.5 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024, the lens was exchanged due to lens opacity with asc observed the day before.The problem was resolved.Status of the eye is, "ok.".
Additional Manufacturer Narrative
B5: icl was explanted and, within the same procedure, phaco-emulsification and iol implantation was performed.Reportedly, additional information provided: "the icl was changed for cataract lens".(b)(4).